# SDR 07FDEA00502

- Difficulty date: February 16, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 51,298 hours, 12,413 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, CRACK FOUND AT STRINGER 13 (XORS 577) IN LEFT TANK.  CARRIED OUT REPAIR AT LT WING STRINGER 13 AS PER SRM 57-20-00 FIG. 10 VOL.I.   REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
